Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

My face is becoming very rough and dull

m 19yr gal.... due to sun burn ma hands n face have turned rough and black. my face is becoming very rough and dull.. no glowness in face please suggest me.
Asked On : Mon, 14 Mar 2011
Answers:  3 Views:  464
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Ayurveda Specialist 's  Response
Apply oint. Clarina (Himalaya) twice a day
Also apply Facepack of Multani miiti+Nagarmotha+nagkesar+yashtimadhu+Guduchi
it will increase glow of ur face
Answered: Wed, 30 Mar 2011
I find this answer helpful
  User's Response
‘Welcome to HealthcareMagic Forum’

Sun burn can be effectively treated with Homeopathy.

We have permanent cure for the Same,

You can take Ber.Aq. Q 20 drops 2 time for 15 days,it will help you out.Avoid Sun contact

wish you good health
Answered: Mon, 14 Mar 2011
I find this answer helpful
Internal Medicine Specialist Dr. Jasvinder Singh's  Response
Welcome to HealthcareMagic. To prevent sun burns, avoid going out in the peak sun hours i.e. from 10 am to 4 pm and wear long sleeved cotton clothes or take an umbrella. Also apply a good sunscreen with minimum spf 30 atleast half an hour before going out in the sun.
For the hyperpigmented skin, apply creams containing Kojic acid or Aelaic acid are useful. Other treatment options which you can get done are chemical and glycolic acid peels. Microdermabrasion can also be done, but this might require several sessions. Skin resurfacing using lasers is also an option. Please consult a good dermatologist and discuss about them with him.

Hope it helps. Regards.

Answered: Mon, 14 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor